# SDR TWAA9816201

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT STRIP INOPERATIVE ON RT SIDE BY CABIN SEATS 19-8 TO 22-8.  SECURED LOOSE LIGHT STRIP CONN AT SEAT 22-8.  CHECK-C 9-23-98 LAX.
